| Texto completo | |
| Autor(es): |
Número total de Autores: 2
|
| Afiliação do(s) autor(es): | [1] Univ Cent Florida, Dept Math, Orlando, FL 32816 - USA
[2] Univ Estadual Paulista, UNESP, IBILCE, DMAp, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
Número total de Afiliações: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Linear Algebra and its Applications; v. 562, p. 63-90, FEB 1 2018. |
| Citações Web of Science: | 3 |
| Resumo | |
We consider a sequence of polynomials [P-n](n >= 0) satisfying a special RH type recurrence relation where the zeros of P-n are simple and lie on the real line. It turns out that the polynomial P-n, for any n >= 2, is the characteristic polynomial of a simple n x n generalized eigenvalue problem. It is shown that with this R-II type recurrence relation one can always associate a positive measure on the unit circle. The orthogonality property satisfied by P-n with respect to this measure is also obtained. Finally, examples are given to justify the results. (C) 2018 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 17/12324-6 - Polinômios ortogonais no círculo unitário e estudos relacionados |
| Beneficiário: | Alagacone Sri Ranga |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 16/09906-0 - Análise harmônica, teoria da aproximação, funções especiais e aplicações |
| Beneficiário: | Dimitar Kolev Dimitrov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |